# SDR SWAA050589

- Difficulty date: February 25, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 30,429 hours, 25,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LENS BROKEN.  REMOVED AND REPLACED L1 DOOR EMERGENCY EXIT LENS PER MM.
